Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Gaylord, MI

July 18, 2020Cheboygan County, Presque Isle County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 18, 2020, 5:04 PM EDT for Cheboygan County, Presque Isle County, Michigan. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2020, 5:04 PM EDT (21:04 UTC)
Expired
Jul 18, 2020, 6:00 PM EDT
In force
56 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheboygan County, MI, Presque Isle County, MI

The radar

The NCL Michigan radar (KAPX), 86 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:10 PM EDTTSTM WND DMG7 Ese Indian River, MITREES DOWN ON POWER LINES.
Jul 18, 5:22 PM EDTTSTM WND GST 421 Ssw Rogers City, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 9.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2020-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2020-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WUUS53 KAPX 182104
SVRAPX
MIC031-141-182200-
/O.NEW.KAPX.SV.W.0033.200718T2104Z-200718T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
504 PM EDT Sat Jul 18 2020

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cheboygan County in northern Michigan...
  Presque Isle County in northern Michigan...

* Until 600 PM EDT.

* At 504 PM EDT, a severe thunderstorm was located over Afton, or 8
  miles west of Onaway, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rogers City, Onaway, Presque Isle Light, Presque Isle, Ocqueoc,
  Metz, Posen, Millersburg, Tomahawk Creek Flooding, Hawks, Thompsons
  Harbor State Park, Afton, Bisma Township, Allis Township,
  Hagensville, Tower, Pigeon River State Forest and Moltke Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4521 8338 4520 8452 4540 8449 4544 8367
      4539 8358 4539 8352
TIME...MOT...LOC 2104Z 269DEG 49KT 4535 8441 

HAIL...1.00IN
WIND...60MPH
 
$$

Bak
1 follow-up statement
327 
WWUS53 KAPX 182159
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
559 PM EDT Sat Jul 18 2020

MIC031-141-182208-
/O.EXP.KAPX.SV.W.0033.000000T0000Z-200718T2200Z/
Cheboygan MI-Presque Isle MI-
559 PM EDT Sat Jul 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEBOYGAN AND
PRESQUE ISLE COUNTIES WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4521 8338 4520 8452 4540 8449 4544 8367
      4539 8358 4539 8352
TIME...MOT...LOC 2158Z 269DEG 49KT 4536 8337 

$$

Bak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:33 PM EDT, 31 minutes earlier.

Area forecast discussion, Jul 18, 4:33 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
433 PM EDT Sat Jul 18 2020

.NEAR TERM...(Through Sunday)
Issued at 433 PM EDT Sat Jul 18 2020

...Another round of strong/severe storms later tonight...

High Impact Weather Potential: A few thunderstorms into the
evening. Another round of widespread showers and storms overnight
into Sunday morning. Severe storms possible.

Pattern Synopsis/Forecast: Afternoon composite analysis reveals
departing convectively induced short-wave moving out of eastern
Lake Superior with intervening subtle short-wave ridging back
behind across the Upper Midwest. Stronger short-wave impulse is
working into the Dakotas with surface low pressure over western
Ontario and a boundary southward into the Midwest to secondary
surface low over NW Iowa. Some semblance of a warm front arcs
through Easter Upper Michigan and there may be a residual outflow
across the tip of the mitt into northern Lake Michigan (where
narrow line of thunderstorms have developed in the last few
hours).

Very warm/humid conditions have materialized across Northern Lower
Michigan...91/72 at TVC as of 19Z and mid 70s dewpoints across
interior Northern Lower Michigan. 19Z SPC mesoanalysis reveals
over 2500 J/Kg MLCAPE across interior Northern Lower Michigan...
over 4000 J/Kg SBCAPE. So, certainly warm and buoyant across the
region.

Upstream short-wave will kick eastward into the northern lakes
region tonight driving the surface boundary into the far western
Great Lakes this evening, and just into the northern/western
reaches of the CWA by Sunday morning.

Primary Forecast Concerns: Evolution of convection over the next
12 to 24 hours.

Obviously will have to address ongoing thin line of convection
across northern Lake Michigan into the tip of the mitt, as well as
any additional pop-up storms that may materialize. Attention then
turns to another round of strong/severe storms that are expected
to develop tonight and once again make a run at the region
overnight into Sunday morning.

Thin line of quasi-training storms has set-up from Little Traverse
Bay into the tip of the mitt and will obviously have to be watched
over the next few hours. Mainly a heavy rain threat, but with
ample instability/30 to 40 knots of effective bulk shear and low
LCL heights, a severe weather threat is obviously present. Recent
High Res guidance suggest this line will eventually fizzle out
heading into the evening...which it appears it may be doing. Will
see.

Next round of convection is expected to initiate in eastern
Minnesota in the next few hours, spread upscale through
Wisconsin/western U.P. this evening and once again slide through
our forecast area overnight into Sunday morning. Ample instability
will be present with over 3000 J/Kg MUCAPE through the night along
with 0-6KM bulk shear increasing to 30 to 40 knots. We will be
into the nocturnal cooling cycle at that point although nighttime
lows will be rather warm, ranging through the 70s. But anticipate
another round of strong to severe storms to impact the region.

&&

.SHORT TERM...(Sunday night through Tuesday)
Issued at 433 PM EDT Sat Jul 18 2020

...Warmth and humidity continues with showers and strong storms...

High Impact Weather Potential: Some storms could become strong
Sunday late morning and early afternoon along and ahead of the cold
front

Forecast/Details: Heading into Sunday morning an upper level low
treks through Ontario, with a shortwave rounding its base, dipping
into the Great Lakes through the first half of the day. This will
push an 80-90kt jet over our region. At the surface a low pressure
system will continue moving across central Ontario. This will drag a
cold front across the upper Great Lakes and will be finally knocking
on our door by Sunday morning. This front will be moving into an
environment with plenty of moisture (1.8 PWATs with Td's still near
70) instability (MLCAPE ~ 1500 Joules), and bulk shear (35-40 kts).
This will allow the potential for showers and thunderstorms again
Sunday late morning and early afternoon before the front sweeps
through, causing PWAT's and instability to plummet as drier air
quickly ushers in. The coverage and intensity of Sunday's convection
will of course depend on what happens late Saturday night into
Sunday morning, as another line of convection pushes in from the
west. This could stabilize things through the morning hours at
least. As of now it appears the best convective/storm potential
lies mainly east of I-75, with the most time for diurnal heating
before the front moves through.

Early week we get into more zonal flow aloft and a generally more
quiet pattern. Monday looks to have little sensible weather as drier
air continues its hold across the region and higher pressure works
into the area. Late during the day Tuesday high pressure works its
way east and the next system approaches from the west, associated
with a wave dropping down from south central Canada. This could
bring our next shot of scattered showers. High temperatures cool off
Monday and Tuesday (thanks to weak CAA) with afternoon highs
generally a degree or so on either side of 80. The exception would
be near Saginaw Bay Monday with downsloping winds, and generally
more mid 80s with weak southerly return flow.

&&

.LONG TERM...(Tuesday night through Saturday)
Issued at 433 PM EDT Sat Jul 18 2020

General troughiness encompasses the Great Lakes through Thursday,
with various waves rotating over the upper Great Lakes leading to
rounds of shower chances. This plus diurnal heating may lead to pop
up convection each afternoon, though confidence in coverage is low
at this time. As the southeastern ridging strengthens and expands
slightly, the jet gets pushed north of us and our highs creep back
up into the upper 80s late week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 633 AM EDT Sat Jul 18 2020

Several chances of showers and storms throughout the TAF period.
Conditions primarily VFR with local MVFR around storms.

A complex and fairly low confidence forecast through this TAF
period with several possibilities for showers/storms. System
moving across Wisconsin early this morning will weaken as it comes
across Lake Michigan and into northern Michigan. A few showers and
thunderstorms may hold together and get into northwest lower
Michigan before dissipating this morning but confidence is not
high enough to include in the TAF. Additional storms may develop
this afternoon and evening over upper Michigan and push southeast
across the area. Precipitation may become more widespread later
tonight with the approach of a cold front. Winds becoming gusty
from the southwest today.

Marginal LLWS at all TAF locations later tonight with corridor of
stronger winds aloft moving into the Great Lakes.

&&

.MARINE...
Issued at 433 PM EDT Sat Jul 18 2020

Periodic small craft advisory gusts will continue into this
evening before diminishing. Some gustiness returns on Sunday and
additional small craft advisory headlines may be needed.

Otherwise, several more rounds of showers/storms will impact the
nearshore waters through Sunday morning, with strong winds
possible.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 9 PM EDT this evening for MIZ016-
     020-025-031-095-096-098-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 AM EDT Sunday for LMZ323-341-342-
     344>346.
LS...SMALL CRAFT ADVISORY until midnight EDT tonight for LSZ321.
&&

NEAR TERM...BA
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...JK
MARINE...BA
Hazardous weather outlook, Jul 18, 2:04 PM EDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Gaylord MI
204 PM EDT Sat Jul 18 2020

MIZ016>018-020>036-041-042-086>088-095>099-191000-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
204 PM EDT Sat Jul 18 2020

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

A few thunderstorms remain possible across the outlook area this
afternoon. Another round of thunderstorms will develop across
the far western Great Lake tonight and track through northern
Michigan overnight into Sunday morning. Severe storms are possible
with damaging winds the main threat.

In addition, storms may produce locally heavy rain create ponding
of water in low lying or flood prone areas.

Increasing southwest winds will create dangerous swim conditions
on the beaches of northern Lake Michigan. Please see the ongoing
Beach Hazards Statement for additional details.

Heat index values in the upper 90s are likely in parts of the
outlook area this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms are expected to impact the outlook area Sunday
morning. Severe storms will again be possible with damaging winds
the main threat. Large hail and an isolated tornado will also be
possible.

Heat index values in the upper 90s are likely in parts of the
outlook area on Sunday.

Additional thunderstorms are possible for the middle of this
upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-191000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
204 PM EDT Sat Jul 18 2020

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Several rounds of thunderstorms will impact the northern Great
Lakes through tonight. Damaging wind gusts will be the primary
threat. Large hail and an isolated waterspout are also possible.

Large fluctuations in water levels may occur as these storms
move through.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional thunderstorms may impact the northern Great Lakes on
Sunday. Severe storms will again be possible with damaging winds
the main threat. Large hail and an isolated waterspout are also
possible.

Large fluctuations in water levels may occur as these storms
move through.

.SPOTTER INFORMATION STATEMENT...

Spotters please relay any waterspout sightings to the National
Weather Service.

&&

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Jul 18, 1:06 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
106 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLOOD            TRAVERSE CITY           44.75N 85.60W
07/18/2020                   GRAND TRAVERSE     MI   PUBLIC

            REPORTS OF WIDESPREAD STREET FLOODING IN
            TRAVERSE CITY.

&&

FEF
Local storm report, Jul 18, 1:30 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
130 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       GAYLORD                 45.03N 84.67W
07/18/2020  E0.80 INCH       OTSEGO             MI   PUBLIC

            3 HOUR RAIN FALL TOTAL ENDING AT 130PM.

&&

JSL
Local storm report, Jul 18, 2:35 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
235 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     TSTM WND DMG     5 SSE BLACK LAKE        45.43N 84.23W
07/18/2020                   PRESQUE ISLE       MI   PUBLIC

            PICTURES FROM FACEBOOK SHOW MULTIPLE LARGE
            TREES DOWN. SOME TREES IMPACTING CAMPING
            TRAILERS AT ONAWAY STATE PARK.

&&

JSL
Local storm report, Jul 18, 3:10 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
310 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     1 NW FAIRVIEW           44.73N 84.07W
07/18/2020                   OSCODA             MI   UTILITY COMPANY

            POWER OUTAGE CAUSE REPORTED AS TREES. TIME
            ESTIMATED FROM RADAR.

&&

FEF
Local storm report, Jul 18, 4:10 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     PETOSKEY                45.37N 84.96W
07/18/2020                   EMMET              MI   PUBLIC

            PUBLIC REPORTED ROTATION AND POSSIBLE FUNNEL
            CLOUD OVER PETOSKEY.

&&

FEF
Local storm report, Jul 18, 4:30 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
430 PM EDT SAT JUL 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     1 E HARBOR SPRINGS      45.43N 84.97W
07/18/2020  E47 MPH          EMMET              MI   MESONET

&&

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 10:39 PM EDTSmall Craft AdvisoryAPX24 hr
Jul 18, 3:34 AM EDTBeach Hazards StatementAPXBenzie, Charlevoix, Emmet, Leelanau, Mackinac, Manistee17 hr
Jul 18, 8:34 AM EDTSpecial Weather StatementAPXCharlevoix, Mackinac41 min
Jul 18, 8:47 AM EDTSpecial Marine WarningAPX58 min
Jul 18, 9:20 AM EDTSpecial Weather StatementAPXCharlevoix, Mackinac55 min
Jul 18, 9:45 AM EDTSpecial Weather StatementAPXAntrim, Emmet, Grand Traverse, Mackinac60 min
Jul 18, 9:46 AM EDTSpecial Marine WarningAPX29 min
Jul 18, 10:13 AM EDTSpecial Marine WarningAPX62 min
Jul 18, 10:20 AM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet38 min
Jul 18, 10:26 AM EDTSevere Thunderstorm WarningAPXAntrim49 min
Jul 18, 10:40 AM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Montmorency, Otsego40 min
Jul 18, 10:55 AM EDTSevere Thunderstorm WarningAPXAntrim, Kalkaska50 min
Jul 18, 10:56 AM EDTSpecial Marine WarningAPX94 min
Jul 18, 11:08 AM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska, Otsego52 min
Jul 18, 11:25 AM EDTFlash Flood WarningAPXGrand Traverse57 min
Jul 18, 12:15 PM EDTSevere Thunderstorm WarningAPXAlpena30 min
Jul 18, 12:18 PM EDTSpecial Marine WarningAPX57 min
Jul 18, 12:30 PM EDTSevere Thunderstorm WarningAPXAlcona, Oscoda60 min
Jul 18, 1:09 PM EDTSpecial Marine WarningAPX96 min
Jul 18, 1:18 PM EDTSevere Thunderstorm WarningAPXAlcona42 min
Jul 18, 4:04 PM EDTTornado WarningAPXCheboygan, Emmet41 min
Jul 18, 4:18 PM EDTFlash Flood WarningAPXCheboygan, Emmet107 min
Jul 18, 4:31 PM EDTSpecial Marine WarningAPX29 min
Jul 18, 4:31 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Emmet44 min
Jul 18, 4:34 PM EDTSpecial Marine WarningAPX56 min
Jul 18, 4:35 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle40 min
Jul 18, 4:49 PM EDTSevere Thunderstorm WarningAPXCheboygan41 min
Jul 18, 5:12 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle48 min
Jul 18, 5:20 PM EDTSpecial Marine WarningAPX85 min
Jul 18, 6:02 PM EDTSpecial Marine WarningAPX43 min
Jul 18, 6:04 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle56 min
Jul 18, 6:46 PM EDTSpecial Marine WarningAPX79 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.